# SDR MWEA011116

- Difficulty date: August 9, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 64,406 hours, 38,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 591014249N1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROXIMATELY 3/4 INCH LONG FOUND ON FORWARD CARGO DOOR JAMB JUST AFT OF AFT BOTTOM STOP SCREW HOLE. REMOVED, LOCATED AND INSTALLED NEW JAMB.
